A general theorem on triangular finite -elements
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 8 (1974) no. R2, pp. 119-127
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1974__8_2_119_0,
author = {\v{Z}en{\'\i}\v{s}ek, Alexander},
title = {A general theorem on triangular finite $C^{(m)}$-elements},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {119--127},
year = {1974},
publisher = {Dunod},
address = {Paris},
volume = {8},
number = {R2},
mrnumber = {388731},
zbl = {0321.41003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1974__8_2_119_0/}
}
TY - JOUR
AU - Ženíšek, Alexander
TI - A general theorem on triangular finite $C^{(m)}$-elements
JO - ESAIM: Mathematical Modelling and Numerical Analysis
PY - 1974
SP - 119
EP - 127
VL - 8
IS - R2
PB - Dunod
PP - Paris
UR - http://geodesic.mathdoc.fr/item/M2AN_1974__8_2_119_0/
LA - en
ID - M2AN_1974__8_2_119_0
ER -
Ženíšek, Alexander. A general theorem on triangular finite $C^{(m)}$-elements. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 8 (1974) no. R2, pp. 119-127. http://geodesic.mathdoc.fr/item/M2AN_1974__8_2_119_0/